Psycho-Babble Alternative | about alternative treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by JayDee on April 13, 2005, at 15:15:27

I tried one of these capsules for the first time the other day. the effects were great initially, but after a couple hours I got a headache and mild nausea. after I dosed again, my headache became worse and the nausea became quite bad, and I rarely get nausious.

was it the L-theane, or the picamilion?





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Alternative | Framed

poster:JayDee thread:483799